# SDR SCNA98535

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: Damaged
- Location: C1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD CARGO DOOR HINGE PIN WAS FOUND TO EXHIBIT CORROSION AND DAMAGED THREADS. REPLACED HINGE PIN PER MM 523104.
